MAUDE Adverse Event Report: ZIMMER BIOMET, INC. OSS TIBIAL POLY BEARING 14MM; PROSTHESIS, KNEE

ZIMMER BIOMET, INC. OSS TIBIAL POLY BEARING 14MM; PROSTHESIS, KNEE
Model Number 150411
Medical Device Problem Codes Fracture (1260); Naturally Worn (2988)
Health Effect - Clinical Code Failure of Implant (1924)
Date of Event 09/10/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).Concomitant medical products: unknown cemented femoral stem: catalog#ni, lot#ni; unknown cement: catalog#ni, lot#ni; unknown femoral component: catalog#ni, lot#ni; unknown hinge assembly: catalog#ni, lot#ni; unknown tibial tray and stem: catalog#ni, lot#ni.Report source: foreign: (b)(6).Customer has indicated that the product is in process of being returned to zimmer biomet for investigation.Once the investigation has been completed, a follow-up mdr will be submitted.Multiple mdr reports were filed for this event, please see associated reports: 0001825034-2021-02783, 0001825034-2021-02784.
 
Event or Problem Description
It was reported that patient underwent a total knee arthroplasty and experienced post-operative complications approximately 1 year and 9 months post implantation.At that time patient was revised due to loosening of the femoral cemented stem as well as wear and fracture of the polyethylene.Attempts were made and no further information was provided.
 
Event or Problem Description
It was reported that patient underwent a total knee arthroplasty and experienced post-operative complications approximately 2 year and 8 months post implantation.At that time patient was revised due to loosening of the femoral cemented stem as well as wear and fracture of the polyethylene.Attempts were made and no further information was provided.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.D10: medical product: oss cemented im stem 18x150 50: catalog#150372, lot#216090; optipac 80 refob bone cmt r-3: catalog#47125003983, lot#812aa09210; unknown femoral component: catalog#ni, lot#ni; unknown hinge assembly: catalog#ni, lot#ni; unknown tibial tray and stem: catalog#ni, lot#ni.The investigation is in process.Once the investigation is complete, a follow-up mdr will be submitted.
 
Event or Problem Description
No further event information available at time of this report.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.A2: the patient was born in 1949.D10: medical product: oss cemented im stem 18x150 50: catalog#:150372, lot#:216090; optipac 80 refob bone cmt r-3: catalog#:4712500398-3, lot#812aa09210; oss rs 7 cm mod seg fmrl-lt: catalog#:161012, lot#:906620; oss 3cm ellip diaphyseal seg: catalog#:150461, lot#:658110; oss rs poly fem bushings set/2: catalog#:161034, lot#:998490; oss rs axle: catalog#:161035, lot#559330; oss mod tib baseplate 67mm: catalog#:150421, lot#:947160; oss cemented im stem 13mmx90mm: catalog#:150362, lot#:415430; oss poly tibial bushing: catalog#:150476, lot#:315060.The investigation is in process.Once the investigation is complete, a follow-up mdr will be submitted.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.Visual inspection of the returned item found it to exhibit signs of being implanted scratched / gouged / worn and foreign material imbedded.Device history record was reviewed and no discrepancies related to the reported event were found.Review of complaint history found no additional related issues for this item and the reported part and lot combinations.Radiographs were provided and reviewed by a health care professional.Review of the available records identified the following: single ap film of the left knee demonstrates a left total knee arthroplasty with hinged prosthesis and long stem femoral component status post distal femoral resection.Possible loosening at the bone cement interface of the femoral component.No fracture seen.Root cause was unable to be determined.If any further information is found which would change or alter any conclusions or information, a supplemental report will be filed accordingly.Zimmer biomet will continue to monitor for trends.
 
Event or Problem Description
No further event information at time of this report.

Brand Name
OSS TIBIAL POLY BEARING 14MM
Common Device Name
PROSTHESIS, KNEE
Manufacturer (Section D)
ZIMMER BIOMET, INC.
56 e. bell drive
warsaw IN 46582
Manufacturer (Section G)
ZIMMER BIOMET, INC.
56 e. bell drive
warsaw IN 46582
Manufacturer Contact
christina arnt
56 e. bell dr.
warsaw, IN 46582
5745273773
MDR Report Key12555764
Report Number0001825034-2021-02782
Device Sequence Number17289092
Product Code JDI
UDI-Device Identifier00880304010888
UDI-Public(01)00880304010888(17)230207(10)822750
Combination Product (Y/N)N
Initial Reporter CountryBE
PMA/510(K) Number
K002757
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Device Explanted Year2021
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup,Followup
Report Date (Section B) 01/31/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date02/07/2023
Device Model Number150411
Device Catalogue Number150411
Device Lot Number822750
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer10/26/2021
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/10/2021
Supplement Date Received by Manufacturer10/05/2021
11/04/2021
01/31/2022
Initial Report FDA Received Date09/30/2021
Supplement Report FDA Received Date10/21/2021
11/24/2021
02/04/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured02/07/2018
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H10 NARRATIVE.; SEE H10 NARRATIVE.; SEE H10 NARRATIVE.
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient SexMale
Patient Weight100 KG